# SDR HEED064562

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 222336010111
- Condition: Damaged
- Location: Mlg
- Part time: 3,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE KEYS BROKEN.  ORDERED REPLACEMENT
